Free Access
Issue
RAIRO-Oper. Res.
Volume 31, Number 1, 1997
Page(s) 73 - 101
DOI https://doi.org/10.1051/ro/1997310100731
Published online 10 February 2017
  • 1. J. F. ALLEN, Towards a general theory of action and time, A.I.123, 1984, p. 123-154. [Zbl: 0567.68025]
  • 2. P. BAPTISTE et S. FAVREL, Résolution de problèmes d'ordonnancements par treillis de Galois et graphes d'intervalles, RAIRO Automatique 18, 4, 1984. [Zbl: 0549.90054]
  • 3. S. BENZER, On the topology of the genetic fine structure, Proc. Acad. Sci. USA, 1959, 45, p. 1607-1620.
  • 4. C. BERGE, Graphes et hypergraphes, Dunod, 1975. [MR: 357173] [Zbl: 0213.25702]
  • 5. J. C. BOLAND et G. G. LEKKERKEKER, Representation of a finite graph by a set of intervais of a line, Fund. Math., 1962, 51, p. 45-64. [EuDML: 213681] [MR: 139159] [Zbl: 0105.17501]
  • 6. K. S. BOOTH et G. S. LUEKER, Testing for the consecutive one'propety, Journ. Comput Sciences, 1976, 13, p. 35-58. [MR: 433962]
  • 7. P. DUCHET, Problème de représentation et noyaux, Thèse d'Etat, Paris-VI, 1979.
  • 8. D. R. FULKERSON et J. R. GROSS, Incidence Matrices and interval graphs, Pacific Journ. Math., 1965, 15, p. 835-855. [MR: 186421] [Zbl: 0132.21001]
  • 9. S. P. GHOSH, File organization: the consecutive retrieval property, Comm. ACM, 1975, 9, p. 802-808. [Zbl: 0246.68004]
  • 10. P. GILMORE et A. HOFFMAN, A characterization of compatibility graphs and interval graphs, Can. Journ. Math., 1964, 16, p. 539-548. [MR: 175811] [Zbl: 0121.26003]
  • 11. M. GOLUMBIC, Algorithmic graph theory and perfect graphs, Acad. Press N. Y., chap. 5, 1980. [MR: 562306] [Zbl: 0541.05054]
  • 12. E. HUNTINGTON, A set of completely independent postulates for cyclic orders, Proc. Nat. Acad. Sciences USA, 1924, 10, p. 630-631. [JFM: 46.0825.03]
  • 13. D. G. KINDALL, Incidence matrices, interval graphs and seriation in archeology, Pacific Journ. Math., 1969, 28, 3, p. 565-570. [MR: 239990] [Zbl: 0185.03301]
  • 14. F. LUCCIO et F. P. PREPARATA, Storage for consecutive retrieval, Inform Process Letter, 5, 1976, 3, p. 68-71. [MR: 441036] [Zbl: 0354.68034]
  • 15. A. PNUELI, A. LEMPEL et S. EVEN, Transitive of graphs and identification of permutation graphs, Can. Journ. Math., 1971, 23, p. 160-175. [MR: 292717] [Zbl: 0204.24604]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.